Chlorpromazine-induced liver and bone marrow granulomas associated with agranulocytosis

A. Ben-Yehuda, A. Bloom, G. Lijovetzky, D. Flusser, R. Tur-Kaspa

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Chlorpromazine-induced liver damage is usually manifested by intrahepatic cholestasis. Hypoplastic bone marrow associated with agranulocytosis is a well-known side effect of chlorpromazine treatment. A 35-year-old woman with liver and bone marrow granulomas associated with agranulocytosis induced by chlorpromazine treatment is described.

Original languageEnglish
Pages (from-to)449-451
Number of pages3
JournalIsrael Journal of Medical Sciences
Volume26
Issue number8
StatePublished - 1 Jan 1990
Externally publishedYes

Keywords

  • agranulocytosis
  • chlorpromazine

Fingerprint

Dive into the research topics of 'Chlorpromazine-induced liver and bone marrow granulomas associated with agranulocytosis'. Together they form a unique fingerprint.

Cite this